Can anyone please give me information on how long the withdrawal symptoms last. I search all over and only see stories of this horrific drug withdrawal. Does anyone know how long I will endure this or does it vary?
Yes, it really does vary because we're all do different. Can you say what dose you were on and if you've already started the withdrawal process? It's best to work closely with your Dr on the tapering. Some people do very well and have no problems and other people do have problems. If you feel like you're going to fast on the tapering and you do have any problems talk to your Dr about going slower.
I was weened off by my doctor within a matter of days. I had been on 75 mg for abotu a month, then moved to 150mg for 3 months. Then I was given 75mg for 3 days and 37.5mg for 3 days. And DONE. No more pills and no more instructions.
I have been suffereing the nauseau, dizzines, flu like symptoms, just generally feeling like complete garbage. That lasted for about 3 days, then I really got the "trails" in my mind, the *Not vertigo, but somethign else. I can hear a hellecoptor in my head and when I turn or lay down then sit up, Oh the horror!
I also have some hallucinations at night. It's pretty ridiculous. I have gone to the Emergency room and even to a psychiatrist and they are floored as to what's going on. Well OBVIOUSLY I am having withdrawals. No one seems to understand me and when I explain things people say things like "oh yeah that has happened to me before while I was sick"....um yeah SUREEEEEE****** I am on day 7 of these withdrawals and I am really getting sick and tired of everything. I also have now had a severe headache since yesterday evening. I took a medication they gave me for migraines and it actually made things worse! Screw these pills! I have taken some Omega 3,6, and 9 fish oil today. But doesn't seem to do much...... SOmeone help me see the light at the end of this tunnel PLease. I feel as if I have premanent brain/nerve damage and will live like this forever. If so, I need to get my lawyer and sue someone or *somethingggggggggggggggggggg -_-
Doctors and medication--don't you just love what some of them put us through,it's like first they give us the medication and then expect us to come off them and some never follow up and leave it all in our hands.Withdrawl (withdrawal) symptoms can be shocking in some cases and doctors need to be aware of this--some are and some aren't--you need to find a doctor that understands you and your needs.I'm with you though,if you can do it without meds then go for it but some people need them.End of the day it's like anyother business,you want the script then you pay for the doctors visit--it's a money spinner.You don't get many doctors writing repeats these days--I wonder why.
Hi there. This thread is really old. As you see the last posting was in December 2012. How about you start a new thread? Not sure what your question is, but it would be good if you could put a new question. Many people here have been on Effexor, including me, and withdrawn from it, including me. I am sure we would all like to join in your discussion.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.